Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is hair loss a side effect of stopping penicillin ?

hi i got rumetic fever at age of 11 & started taking penicillin of 500 mg for 6 yrs. & now it has been 4 yrs i hav stopped takin it according to my doctor , but i got hair fall after stopping the medicine. is that the side effect of the medicine & is there a any solution please advise me. thank u.
Mon, 16 Jan 2012
Report Abuse
General & Family Physician 's  Response
Hello welcome to Healthcare Magic.........
No neither taking penicillin nor stopping the use of penicillin causes hairloss.
Consult a dermatologist to know the exact cause of hair loss and the possible treatment.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I am 27 yrs, 5.7 , 58 Kgs. I have big hair loss problem, Specially my face beard. I came across Tugain as effective drug for hair growth. Can...

Recent questions on  Rheumatic fever

doctor1 MD

hi doctor, 3 years back i was suffering from knee pain,following a blood test it was found that aso titre levels were high.my ecg,echo was...

doctor1 MD

I had a mitral valve repair in 3/08. My EF prior to surgery was 15 and 6 months after surgery I went to 60. I am 53 years old. I just got out of...

doctor1 MD

Hi, this is raju. at the age of 10 i had swelling in my joints(knees, wrist) also sometimes to breathe(as i felt twisting like experience in my...

doctor1 MD

is heart affected by penicillin?

doctor1 MD

My daughter has white spots on her tonsil on the right side . It is very hard for her to swallow . Her right ear is also hurting . About how long...

doctor1 MD

Hi I am a 61year old female that has had a sudden onset of rapid heart rate , lasting at times less than a minute to a couple of hours. It usually...